# SDR YENA2023111701401

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 76,417 hours, 27,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: M
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2625, RDU-FLL. 'ELECTRICAL ODOR NOTED IN CABIN, BEGINNING IN AFT AND WORKED FORWARD. NOTED AT 15K IN DECENT AND REMAINED TILL LANDING. IMC CONDITIONS ENTIRE TIME; PERFORMED TSM TASK 24-00-00-810-823-A AND 05-50-00-810-831-A. NO ODORS NOTED AT THIS TIME. COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 21-00-00-615-803-A. AIRCRAFT IS OK FOR SERVICE.'
